Show simple item record

contributor authorJUN WANG
date accessioned2020-03-11T01:48:47Z
date available2020-03-11T01:48:47Z
date issued1991
identifier otheroBv0TutupoOTTWC7Px1w1sfg7NrjtW0KRlDJqYC2qsgHVmLMNA.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/376300?show=full
formatgeneral
languageEnglish
titleON THE ASYMPTOTIC PROPERTIES OF RECURRENT NEURAL NETWORKS FOR OPTIMIZATION
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid2420417
identifier doi10.1142/S0218001491000338
journal titleInternational Journal of Pattern Recognition and Artificial Intelligence
coverageAcademic
pages581-601
journal volume05
journal issue04
filesize795027
citations1


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record